Jump to content
Important Survey - Please Participate ×

80 days today, still struggling.


[Ix...]

Recommended Posts

I am writing for my wife today who continues to suffer from w/ds. Today it is 80 days since she jumped. After a year of taper from 3 mg of Xanax using Valium failed, she went c/t in detox. In the last 10 days she has had some fair and good days. When the symptoms return though they strike with a vengeance. Bee stinging gums, teeth pain, pounding heartbeat in different areas of the body and without seroquel, no sleep. These symptoms create such a psychological response of fear that this will never end, anxiety, impatience, doom, and panic. I do think some healing has taken place by the windows she has had but the waves have been pretty strong and long lasting. I know 80 days benzo free is worth celebrating, the w/ds really put a damper on this. As we both hope for better days, my wife really struggles to look forward to tomorrow. 
Link to comment
Share on other sites

The early months of a CT withdrawal can be pretty rough. I think it is a excellent sign of healing that she is beginning to experience windows.  :smitten:
Link to comment
Share on other sites

Totally within normal limits.  Been there.  14 months from jump now.  I had all that you describe.  It gets better, I promise.  Hold tight.  Lay low.  Make time your friend. Stimulation, both good and bad, are the enemy for your wife. 
Link to comment
Share on other sites

I am 85 days from jumping and in the same place as you. My acute has gotten worse the past month. Suffering is ridicules, waiting  for relief, only short windows that last 30 min to an hour and a half, and have only had about 6 in 85 days.  My life is on hold. I'm 66 year old female, quit driving a year now, just driven to the store once a week by husband, housebound and alone while he works.  Struggling  with d/p,  d/r, crying, plus the physical, very little sleep because of the burning skin.  Hope we both get better. I find that if I talk outloud about what I'm grateful  for, it helps me get through each day. 
Link to comment
Share on other sites

I'm 61 and 84 days off from a two week inpatient detox after a ten month unsuccessful taper. I have similar symptoms along with crushing anxiety and depression.  I don't even try to sleep without seraquil and trazadone.  I found that walking helps in the morning and showers help calm me.  Anything tactile.  Also I try and stay in the day or the moment, as need be.  I can drive and do some errands but cannot socialize, work, watch TV, read much etc.  All too overwhelming and I feel disinterested in everything. I try and remember that it was much much worse at day ten.
Link to comment
Share on other sites

I'm still writing for my wife. Her situation is now critical. The symptoms are literally destroying her. One symptom I failed to mention is the fact that her hair is falling out really bad. Has either carol Jean or nannagetwell experienced this or anyone. This one thing is driving my wife to the edge.
Link to comment
Share on other sites

I am curious about your comment that the withdrawal symptoms are destroying your wife.  It feels like we are dying, but we actually are healing.  Is there anything she can do that will distract her from how she is feeling? Does it help her to know that everything she is experiencing is a known and reported w/d symptom and that people do get through it? It is so darn hard not to know how long this will last.  She is fortunate to have such strong support from you.
Link to comment
Share on other sites

Hi there,

 

Please be there for your wife and let her know that things will get better. Today, I'm 83 days without benzo, and I understand what's she going through. Even though, my experience might be different or less severe a bit, but we all will come through. I really have trust in this. I trust in this because a lot of people on here are going through and have made through it with their success stories. I trust in it because I have read a book by Paul David , "At Last a life" You can google his name.  I trust in it because I see 'small windows' days by days. I have great support from people on here and my fiancé. Most importantly, I trust in my body that it will heal.

 

I totally agree with the comment about "we feel like we are dying but actually we are healing."

 

In order for us to be fully recovered, we need to go through this and come out more stronger. Our body is waiting to resurface. Please be patience and give it as much time as it need.

 

Tracy

Link to comment
Share on other sites

I'm still writing for my wife. Her situation is now critical. The symptoms are literally destroying her. One symptom I failed to mention is the fact that her hair is falling out really bad. Has either carol Jean or nannagetwell experienced this or anyone. This one thing is driving my wife to the edge.

 

Hair loss comes up fairly frequently here. Unfortunately it is fairly common. I personally had it during my first withdrawal. My hair would fall out in clumps. I dreaded combing it. Fortunately, like other here, it grew back. How have her symptoms become critical?

Link to comment
Share on other sites

My hair fell out constantly. But, it did stop. It took around 3 months. Now, it's growing back and looks better than it has in a while. I too detoxed from long term use of opioids and benzos that were prescribed to me by a doctor. It's been rough. The hair loss will stop. If she can eat, and try to relax, that's the most important thing.
Link to comment
Share on other sites

×
×
  • Create New...